# SDR SWAA2022041492977

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 59,844 hours, 35,438 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: R/H Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J, M, O
- Precautionary procedure: A, D, E, K

## Discrepancy

PASSING APPROXIMATELY FL 230; FELT ABRUPT SHUDDER OF AIRCRAFT. NOTED ENGINE EGT BOX FLASHING RED; WITH TEMPERATURE OF 977. ACCOMPLISHED APPROPRIATE CHECKLISTS; DECLARED EMERGENCY AND LANDED AT PASSING APPROXIMATELY FL 230 FELT ABRUPT SHUDDER OF AIRCRAFT. NOTED ENGINE EGT BOX FLASHING RED WITH TEMPERATURE OF 977. ACCOMPLISHED APPROPRIATE CHECKLISTS DECLARED EMERGENCY AND LANDED AT DEPARTURE AIRPORT. ACCOMPLISHED BRAKE COOLING MODULE AND PARKED AT GATE. / [01] R&R?D #2 ENG PER MT 771-00-01; REF BAR CODE TTG8Q00BST6C; REF LOG PAGE 1815092 FOR CONDITIONAL INS
